# SDR CA000906003

- Difficulty date: August 16, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 17,538 hours
- Engine: Lyc T5313B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 204076052009
- Condition: Failed
- Location: Actuator
- Component: Servo Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT FELT A FEEDBACK IN THE CYCLIC STICK IN THE FORWARD RIGHT HAND QUADRANT.  THIS FEEDBACK WAS NOT SATISFACTORY TO THE AIRCRAFT TYPE.  THE RIGHT HAND SERVO WAS REMOVED AND EXCHANGED WITH THE LEFT HAND CYCLIC SERVO.  THE SUSPECT SERVO NOW IN THE LEFT HAND POSITIION CAUSED AN EXCESSIVE FEEDBACK IN THE FORWARD LEFT HAND QUANDRANT. THE SUSPECT SERVO WAS REMOVED AND REPLACED WITH A SERVO (TSO 0:0 HOURS) WHICH ELIMINATED THE CYCLIC STICK FEEDBACK.  THE AIRCRAFT WAS FOUND SATISFACTORY TO TYPE AND SUBSEQUENTLY RELEASED TO SERVICE.  (X)
